Library Header Image
LSE Research Online LSE Library Services

Normal structure of Musielak-Orlicz spaces

Katirtzoglou, Eleni (1997) Normal structure of Musielak-Orlicz spaces. Collectanea Mathematica, 48 (4-6). pp. 571-585. ISSN 0010-0757

Download (150kB) | Preview


We show that a Musielak-Orlicz function space Lφ has uniformly normal structure iff it is reflexive. We also give a criterion for normal structure of the Musielak-Orlicz sequence space �φ and under the assumption that φ is not linear around zero, a criterion for normal structure of Lφ.

Item Type: Article
Official URL:
Additional Information: © 1997 Universitat de Barcelona
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 04 Dec 2014 10:08
Last Modified: 15 Sep 2023 12:21

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics